# SDR DALA2018061604037

- Difficulty date: June 15, 2018
- Submitted: June 16, 2018
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 67,948 hours, 48,821 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Condition: Severed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAKING THE RUNWAY LOST ALL STEERING TO THE RIGHT VIA THE TILLER. FOUND NOSE WHEEL STEERING CONTROL CABLE 123A SEVERED. REMOVED AND REPLACED 123A REF AMM 32-51. PERFORMED STEERING TEST REF AMM 32-52. CKS NML.
